# SDR SWAA2020031042329

- Difficulty date: February 27, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY  LOWER BULKHEAD SUPPORT CLIP IS CRACKED AT LBL10 JUST AFT OF BS947         REMOVED DAMAGED AFT CARGO BAY LOWER BULKHEAD SUPPORT CLIP PER SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW LOWER BULKHEAD SUPPORT CLIP PER SRM 51-40-05-0G-0 AT LBL10 JUST AFT OF BS947 OK TO INSTALL 9241C 05MAR2 INSP 86 05MAR20 INSTALLED NEW LOWER BULKHEAD SUPPORT CLIP PER SRM 51-40-02-0G-0, AIPC 53-42-51-03
